# SDR GTIA2021062135820

- Difficulty date: June 23, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 21,641 hours, 9,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FL 370 SMELLED SMOKE FOR 30 SECONDS ALL INDICATIONS NORMAL-CREW INDICATED TOBACCO SMELL ON AIR QUALITY REPORT FORM. PERFORMED GVI OF FWD LAV, COKPIT & FWD AVIONICS BAY, NO SMELL OF SMOKE. IAW AMM 21-20-00/TSM 05-50-00-810-831.
